American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] H. J. Hupkes and B. Sandstede. Stability of pulse solutions for the discrete FitzHugh--Nagumo system. Trans. Amer. Math. Soc. 365 (2013) 251-301.
Abstract, references, and article information   
View Article: PDF

[2] H. J. Hupkes, D. Pelinovsky and B. Sandstede. Propagation failure in the discrete Nagumo equation. Proc. Amer. Math. Soc. 139 (2011) 3537-3551. MR 2813385.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1